# SDR 05FDEA00694

- Difficulty date: March 29, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, AT STA 889 RBL 75.25 SEAT TRACK CROWN FOUND CORRODED.  MAIN DECK STA 869 TO 909 RBL 75.25 CORROSION SEAT TRACK REPAIRED AS PER EA 1-3620-80387.  PNEUMATIC SYSTEMS - FUSELAGE PNEUMATIC OVERHEAT DETECTOR -   MOUNTING BRACKET INSTALLED.  CLASSIFIED MINOR ALTERNATION AS PER GMM 6-2-100.
